MAUDE Adverse Event Report: SYNTHES PRODUKTIONS GMBH 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 22; SCREW, FIXATION, BONE

SYNTHES PRODUKTIONS GMBH 2.4 CORTEX SCREW SLF-TPNG T8 SD REC 22; SCREW, FIXATION, BONE
Model Number 201.772
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hrs.Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a surgical procedure.During the surgery, surgeon attempted to put cortex screw through the guide block on a two column distal radius plate.But the stardrive cortex screw heads do not fit through the guide block.The procedure was completed successfully with a surgical delay of 1-2 minutes.There was no patient consequence.Concomitant device reported: unknown 2.4mm two column distal radius plate (part# unknown; lot# unknown; quantity: 1) this complaint involves three(3) devices.This report is for (1) 2.4 cortex screw slf-tpng t8 sd rec 22 this report is 3 of 3 for (b)(4).

Brand Name
2.4 CORTEX SCREW SLF-TPNG T8 SD REC 22
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES PRODUKTIONS GMBH
dornacherstrasse 20
balsthal 4710
SZ  4710
MDR Report Key12337818
Report Number8030965-2021-06782
Device Sequence Number2696063
Product Code HWC
UDI-Device Identifier10886982142795
UDI-Public(01)10886982142795
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.772
Device Catalogue Number201.772
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/18/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4 CORTEX SCREW SLF-TPNG T8 SD REC 22; UNK - GUIDES/SLEEVES/AIMING: GUIDE